Wednesday, February 07, 2007
updates

my most recently added med, norpramin, is the one that's been giving me side effects; moreso than any other med i've tried. and that's really saying something.

there was the dry mouth, the dizziness -- and i really think it was messing with my sleep schedule (this is not ok!). but also, it seems to have made my headaches *worse*. not what we're after. i forgot to take it yesterday, and after a better day today, feel vindicated in my belief, and i'm not taking it anymore.

i declare this trial OVER.

i'll just go back to my 'usual' level of headaches, thankyouverymuch.






3 Comments:
Anonymous Muum had this to say:

sounds like a good decision! Sorry the medicine is so stupido

1:18 PM 

Blogger Pink Chihuahua Princess had this to say:

Oh no! At least you are back to your "regular" level.

1:48 PM 

Anonymous felloe migrainer soulmange had this to say:

hey there....i don't know how your dr. is about meds... but i have had migraine H/A's for years...the BEST meds i have found to be truely successful without debilitating side effects are topamax (topiramate/generic name)as a daily treatment for preventative use...it is an anti seizure med, but is approved for migraines now and it really does cut down on the frequency ! and the glory of it all is topamax's main side effect is initially....weight loss! and also for the BAD ones.. IMITREX.. i use the injection..because i sometimes get nauseated and will vomit the pill. also the injection is faster. talk to your dr. good luck!

8:58 AM 

Post a Comment

Back To the Main Page

My Photo
Name:
Location: Salt Lake City, Utah, United States

I'm 25 - married, and recently graduated from Brigham Young University, studying music; I play piano. My husband is just starting his PhD program at the University of Utah in computer architecture.

previous


archives


Your Heart Out

Links to Blogs I love!

credits

Powered by: Blogger
image by: Stock.xchng
design by: girliebits.
mws banner